A generalization of a result of Häggkvist and Nicoghossian

Douglas Bauer, Haitze J. Broersma, H.J. Veldman, Li Rao

Research output: Contribution to journalArticleAcademicpeer-review

32 Citations (Scopus)
113 Downloads (Pure)


Using a variation of the Bondy-Chvátal closure theorem the following result is proved: If G is a 2-connected graph with n vertices and connectivity κ such that d(x) + d(y) + d(z) ≥ n + κ for any triple of independent vertices x, y, z, then G is hamiltonian.
Original languageEnglish
Pages (from-to)237-243
JournalJournal of Combinatorial Theory, Series B
Issue number2
Publication statusPublished - 1989


  • IR-70575


Dive into the research topics of 'A generalization of a result of Häggkvist and Nicoghossian'. Together they form a unique fingerprint.

Cite this